Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why am i getting sudden episodes of diziness after angioplasty ?

I am 64 plus, 5 7 65.5 kg. Had angioplasty five years ago when four bare metal stents were inserted. My recovery was fast and I was back to work within a week. Had chest pains three weeks ago and had another medicated stent inserted. Cardio also found that one of my old stents was 100% open while other three were 10-15% blocked. I Felt better for the next three days but have developed diziness which strikes suddenly (never had this problem before angiography three weeks ago. Underwent ETT four days ago and had no problem. However, iniutially it appeared to me if ETT resolved my diziness for about two days but it started again yesterday. My cardio initially prescribed 75 mg Asprin, 75 mg clopidogral, 20mg isoket retard, 35 mg Vastarel MR, Risek 20 (twice daily) 12.5 mg atenolol, and 2.5 mg Enalapril Maleate. He stopped isoket retard one week later and I have stopped Risek 20 since this morning. Walked this morning 1.5 KM in 18 minutes with pulse never exceeding 82. Shall be grateful for your kind advice as to the cause and whether it is a temporary problem.
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Cardiologist, Interventional 's  Response
I need some clarifications.......
Is it dizziness only or have you lost consciousness at any time?
Does it happen daily? or during specific times? or during specific activities?
Is there a sensation of the room or surroundings going round and round?
Is it possible to check your BP while lying down and again, immediately and 3 minutes after standing upright without support?
Does the dizziness last long enough for you to get an ECG done during the episode?
What is your hemoglobin level?
Answered: Wed, 22 Jun 2011
I find this answer helpful
  User's Response
i think it is temporary because your herat is working very well . if your ecg and ejectionm fraction is okay it is normal. it may be due to other problem like vasovgal syncope or hyperacidity or labyrinthitis.you restart resek if you find hyperacidity
Answered: Wed, 22 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor